Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Mikaelian, Vahagn H.

Total publications: 27 (27)
in MathSciNet: 25 (25)
in zbMATH: 18 (18)
in Web of Science: 4 (4)
in Scopus: 11 (11)
Cited articles: 21
Citations in Math-Net.Ru: 12
Citations in Web of Science: 7
Citations in Scopus: 52

Number of views:
This page:1740
Abstract pages:943
Full texts:186
References:133
Doctor of physico-mathematical sciences (2011)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 16.04.1969
E-mail:
Keywords: Normal and subnormal embeddings of groups, embeddings into 2-generator groups, verbal embeddings of groups, Ordered groups, embeddings into ordered and linearly ordered groups, Wreath products, wreath products of abelian groups, extensions of groups with additional properties, Varieties of groups, problems of special identities of groups, verbal subgroups, varieties of infinite base rank, Computer algebra.
UDC: 512.54

Subject:

1. Normal and subnormal embeddings of groups into groups with additional properties, embeddings into 2-generator groups, verbal embeddings of groups.

2. Ordered groups, embeddings into ordered and linearly ordered groups. Wreath products, wreath products of abelian groups, extensions of groups with additional properties.

3. Varieties of groups, problems of special identities of groups, verbal subgroups, varieties of infinite base rank.

4. Computer algebra, its applications of group theory and general algebra.

   
Main publications:
  1. V. H. Mikaelian, A. Yu. Olshanskii, “On abelian subgroups of finitely generated metabelian groups”, Journal of Group Theory, 16 (2013), 695–705
  2. V. H. Mikaelian, “Metabelian varieties of groups and wreath products of abelian groups”, Journal of Algebra, 313:2 (2007), 455–485
  3. V. H. Mikaelian, “On normal verbal embeddings of some classes of groups”, Contributions to Algebra and Geometry, 45:2 (2004), 501–516
  4. V. H. Mikaelian, “An embedding construction for ordered groups”, Journal of the Australian Mathematical Society, 74 (2003), 379–392
  5. V. H. Mikaelian, “Subnormal embedding theorems for groups”, Journal of the London Mathematical Society, 62:2 (2000), 398–406

http://www.mathnet.ru/eng/person51066
https://scholar.google.com/citations?user=sk9INcwAAAAJ&hl=en
List of publications on ZentralBlatt
https://elibrary.ru/author_items.asp?spin=9465-8804
http://orcid.org/0000-0002-1719-1849
http://www.researcherid.com/rid/G-2070-2014
https://www.scopus.com/authid/detail.url?authorId=6506128667

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. V. H. Mikaelian, “Embeddings determined by universal words in the rank $2$ free group”, Sibirsk. Mat. Zh., 62:1 (2021), 154–163  mathnet  crossref

   2018
2. V. H. Mikaelian, “On the classification of varieties generated by wreath products of groups”, Izv. Math., 82:5 (2018), 1006–1018  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)

   2017
3. V. H. Mikaelian, “The criterion of Shmel'kin and varieties generated by wreath products of finite groups”, Algebra and Logic, 56:2 (2017), 108–115  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 3)  elib  scopus (cited: 4)

   2016
4. Vahagn H. Mikaelian, “On some residual properties of the verbal embeddings of groups”, Advances in Group Theory and Applications, 1:1 (2016), 3–19  crossref  mathscinet  zmath  isi  scopus

   2015
5. V. H. Mikaelian, “Varieties generated by wreath products of Abelian and nilpotent groups”, Algebra and Logic, 54:1 (2015), 70–73  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus

   2014
6. Vahagn H. Mikaelian, “A Geometrical Interpretation of Infinite Wreath Powers,”, Algebra and Discrete Mathematics, 18:2 (2014), 250–267  mathnet  mathscinet  zmath

   2013
7. Vahagn H. Mikaelian, Alexander Yu. Olshanskii, “On abelian subgroups of finitely generated metabelian groups”, Journal of Group Theory, 2 (2013), 695–705  mathscinet
8. Vahagn H. Mikaelian, “Varieties Generated by Wreath Products of Abelian Groups”, Journal of Mathematical Sciences, 2013, 523–528  mathscinet
9. Vahagn. H. Mikaelian, “Varieties Generated by Wreath Products of Abelian Groups”, J. Math. Sci. (Springer), 195:4 (2013), 523–528  crossref  mathscinet  zmath  scopus (cited: 1)

   2010
10. V. H. Mikaelian, “On finitely generated soluble non-Hopfian groups”, J. Math. Sci., 166:6 (2010), 743–755  mathnet  crossref  mathscinet  elib  elib  scopus (cited: 2)

   2008
11. Vahagn H. Mikaelian, “SD-Groups and Embeddings”, Armen. J. Math., 2008, 23–42  mathscinet  zmath

   2007
12. Vahagn H. Mikaelian, “On Finitely Generated Soluble Non-Hopfian Groups, an Application to a Problem of Neumann”, International Journal of Algebra and Computation, 2007, 1107–1113  mathscinet  zmath
13. Vahagn H. Mikaelian, “Metabelian varieties of groups and wreath products of abelian groups”, Journal of Algebra, 313(2) (2007), 455–485  crossref  mathscinet  zmath  scopus (cited: 7)

   2005
14. Vahagn H. Mikaelian, “On a problem on explicit embeddings of the group Q”, International Journal of Mathematics and Mathematical Sciences, 2005, 2119–2123  mathscinet  zmath

   2004
15. Vahagn H. Mikaelian, “On Normal Verbal Embeddings of Some Classes of Groups”, Beitrage zur Algebra und Geometrie, 45 (2004), 501–516  mathscinet  zmath
16. Vahagn H. Mikaelian, “On embedding properties of SD-groups”, International Journal of Mathematics and Mathematical Sciences, 2004, 65–76  mathscinet  zmath

   2003
17. Vahagn H. Mikaelian, “Infinitely many not locally soluble $SI^*$-groups”, Ricerche di Matematica, 2003, 1–19  mathscinet  zmath
18. Vahagn H. Mikaelian, “An Embedding Construction for Ordered Groups”, Journal of the Australian Mathematical Society, 74 (2003), 379–392  crossref  mathscinet  zmath
19. Vahagn H. Mikaelian, “On wreath products of finitely generated abelian groups”, Advances in Group Theory, 2003, 13–24  mathscinet  zmath

   2002
20. Vahagn H. Mikaelian, “On Embeddings of Countable Generalized Soluble Groups into Two-Generated Groups”, Journal of Algebra, 250 (2002), 1–17  crossref  mathscinet  zmath  scopus (cited: 12)
21. Vahagn H. Mikaelian, “Two problems on varieties of groups generated by wreath products”, International Journal of Mathematics and Mathematical Sciences, 31 (2002), 6575  crossref  mathscinet  zmath  scopus (cited: 2)

   2001
22. Vahagn H. Mikaelian, “On varieties of groups generated by wreath products of abelian groups”, Contemporary Mathematics, 2001, 223-238  mathscinet  zmath

   2000
23. Vahagn H. Mikaelian, “Subnormal embedding theorems for groups”, Journal of the London Mathematical Society, 62 (2000), 398–406  crossref  mathscinet  zmath  scopus (cited: 14)
24. H. Heineken, V. H. Mikaelian, “On normal verbal embeddings of groups”, Journal of Mathematical Sciences, 2000, 1915–1924  crossref  mathscinet  zmath  scopus (cited: 9)

   1997
25. Vahagn H. Mikaelian, “On identities of extensions of abelian groups”, Dokladi National'noi Akademii Nauk Armenii, 1997, 2023  mathscinet

   1995
26. Vahagn H. Mikaelian, “On identities of finite extensions of groups and extensions of finite groups”, Dokladi National'noi Akademii Nauk Armenii, 1995, 7274  mathscinet

   1993
27. Vahagn H. Mikaelian, “On identities of finite extensions of groups”, Dokladi National'noi Akademii Nauk Armenii, 1993, 277–280  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021